MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator
Model Number E141
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implantable cardioverter defibrillator (icd) exhibited high out-of-range (oor) shock impedance measurements on the right ventricular (rv) lead.Technical services (ts) recommended considering rv lead replacement if the average shock impedance exceeds 150 ohms.Additional information was received indicating that a defibrillation threshold test (dft) was performed.Shock impedance measurements were found to be within range.This icd was subsequently explanted, and another icd was implanted to complete this procedure.This icd has not been returned at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50057676
Report Number2124215-2026-40214
Device Sequence Number16116523
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)140724
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2014
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number118311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date07/28/2026
Date Device Manufactured07/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age65 YR
Patient SexMale